# SDR VNAA0401007

- Difficulty date: January 13, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 287 hours, 254 cycles
- Engine: Ge CF34*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAV SMOKE FAIL INDICATION WHEN TESTED.  MAINTENANCE THEN DEFERRED THE LAV SMOKE DETECTOR IN ACCORDANCE WITH 26-3 CODE C.
